# SDR DALA13039211612

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 54,762 hours, 7,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C,  FOUND SLIDE/SPOILER SQUIB LIGHTS FAIL.    R & R BOTH BATTERY PACKS, CHECKED GOOD.
